MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 20GX1IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 20GX1IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number SHW20-100YS
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeu2830 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported while trailing huber needles, the clinicians had a few leaks at the y-site hub as they are flushing at the end connection.The blue center of the hub pops out a little and it leaks.The facility said they are unsure if it is due to pressure or another factor but stated their concern for patient and staff safety if it were to happen with chemo instead of just saline.
 
Event or Problem Description
It was reported while trialing huber needles, the clinicians had a few leaks at the y-site hub as they are flushing at the end connection.The blue center of the hub pops out a little and it leaks.The facility said they are unsure if it is due to pressure or another factor but stated their concern for patient and staff safety if it were to happen with chemo instead of just saline.
 
Additional Manufacturer Narrative
H11: section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking valved y-site was inconclusive due to the nature of the returned sample.The product returned for evaluation was one photograph depicting a 20ga x 1¿ ez huber safety infusion set.The safety mechanism was engaged.An arrow was drawn on the photograph pointing to the proximal luer adapter.A circle was drawn around the valved y-site.No leakage from the y-site was evident in the submitted photograph; however, the sample could not be thoroughly examined or functionally evaluated.Consequently this complaint is inconclusive at this time.H3 other text : evaluation findings are in section h.11.

Brand Name
EZ HUBER 20GX1IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10880573
Report Number3006260740-2020-20629
Device Sequence Number2758301
Product Code FPA
UDI-Device Identifier00801741089800
UDI-Public(01)00801741089800
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K040533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHW20-100YS
Device Catalogue NumberSHW20-100YS
Device Lot NumberREEU2830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;